Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/s11225-006-9001-1> ?p ?o }
Showing triples 1 to 9 of
9
with 100 triples per page.
- s11225-006-9001-1 doi "10.1007/s11225-006-9001-1".
- s11225-006-9001-1 first1 "S.".
- s11225-006-9001-1 isCitedBy Fuzzy_set.
- s11225-006-9001-1 journal "Studia Logica".
- s11225-006-9001-1 last1 "Gottwald".
- s11225-006-9001-1 pages "23–50".
- s11225-006-9001-1 title "Universes of Fuzzy Sets and Axiomatizations of Fuzzy Set Theory. Part II: Category Theoretic Approaches".
- s11225-006-9001-1 volume "84".
- s11225-006-9001-1 year "2006".